# SDR DALA2017041603062

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE AFT CARGO BAY LT BS 747 FRAME FLANGE DENTED BETWEEN STRINGERS 21 AND 22L.  MAINTENANCE REPAIRED THE FRAME IAW ERA 555839-14, REV 0, AND PRI 555839-14, REV 0.
